Ok, I was wondering, as anyone else had tongue numbness after MVD surgery that lasted for awhile. I spoke with my Neurosurgeon and they told me to start taking Aleve, 2 in the morning and 2 at night. It was to my understanding this was just in case there was some inflammation in the incision area. I was told also to increase my Tegretol again for awhile. I have been told this numbness will disappear. It is strange it comes and goes in my lip area but seems to stay in my tongue. It did appear about 2 months following surgery. Just curious if anyone has ever experienced this and what they did for it. I was also curious if maybe it could be the Tegretol causing it , if maybe it was doing this because I did not need to take it anymore.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding